# SDR VNAA0303014

- Difficulty date: March 12, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N470PS
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- Aircraft time: 18,913 hours, 21,849 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 10549
- Condition: Failed
- Location: Emergency Light
- Part time: 17,545 hours, 15,375 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY FLOOR LIGHTING WAS NOT ILLUMINATING.  MAINTENANCE INSPECTED AND REPLACED THE 5LK EMERGENCY BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
